# SDR SWAA010564

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,745 hours, 50,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517583
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD VERTICAL BEAM WEB CRACKED AT LBL 17.1, WL 227.  REPAIRED VERTICAL BEAM WEB PER SWA ACO.
